Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Causes of elevated ca19 9

Premium Questions

doctor1 MD

What causes a rise in cea ...

doctor1 MD

Would high uric acid cause symptoms prior to causing gout? My levels have been between 9.9 and 10.6 over the past two months. ...

doctor1 MD

What are causes of elevated TSH going from 17.3 to 74.9 in six months ...

doctor1 MD

what causes an elevated pulse rate ...

doctor1 MD

What causes increase in mcv in blood? ...

Public Forum Discussions

doctor1 MD

ON JANUARY 9TH, I WAS @ MY DOCTOR S OFFICE 7 MY BP WAS VERY HIGH .. AS IN 200/ 150 IN BOTH ARMS ... BLOCKERS A BETA BLOCKER, & I HAVE BEEN TAKING AN ARB FOR 19 YEARS WITH GOOD RESULTS... I TAKE MY BP EVERY ...

doctor1 MD

of 1.9. The urgent care dr. Thought it could be thyroid or anemia. What do you think ? ...

doctor1 MD

Hi. I haven t received all my blood work back yet. But I did get back my tsh it was 24.050. But four months ago it was 1.9. I am very sick right now. My knees and body aches constantly. I can barely ...

doctor1 MD

.1 GM% GLOBULIN 2.1 gm% Albumin. Globulin 1.9 test conducted on 05 August 2010. Following this report I ...

doctor1 MD

.fever subsided,serum bilirubin came down to 1.9 prevsly it was 2.9.previosly 6mnths back wen he got loin pain ....1lakh platelet count,elevated total,unconj bilirubin, raised sgot ,sgpt slightly,CUE SHOWING showng pus ...

doctor1 MD

of run-walk. Total jog lasts about 19 minutes with total elevation change about 80 feet vertically. ...I ..., twice week, 9.5 miles in 30 minutes, adjusted to level 4 of 4 most difficult in weight loss setting. Now ...

doctor1 MD

18 months ago my psa was 6.9 i am checked every six months. the next two results were 3.9 and 3 ... also under a large amount of stress. also today i passed a small kidney stone. would these cause ...

doctor1 MD

What are causes of elevated liver? I took ibuprofen about 9 hours prior to blood test. Does tylenol also have an effect on the liver? My cholesterol was also a little high, at 228. My doctor had me ...

doctor1 MD

causes of pigmentaion around anus in children age 9 ys. ...

doctor1 MD

Hi, I have had some intermittent problems with epigastric discomfort. My LFT s have been found to be mildly elevated. I had a HIDA scan which showed my EF to be 9%. What causes hypokinesis of the GB? I am ...

Mobile Questions and Answers

doctor1 MD

Hi, Depot medroxyprogesterone acetate ( Depo-Provera) does not cause infertility but can cause delayed return of fertility. The average return to fertility is 9 to 10 months after the last injection. By 18 months after the last injection, fertility is the same as that in former users of other contraceptive method. Regards Dr. T.K. Biswas M.D. Mumbai

doctor1 MD

Elevated knee reflexes may be associated with conditions like: Thyroid and parathyroid dysfunction stroke hypocalcemia preeclampsia ALS (Amyotrophic Lateral Sclerosis - Lou Gehrig's Disease) High doses of some drugs, especially if you are on an SSRI [citalopram (Celexa), fluoxetine (Prozac), fluvoxamine (Luvox) , paroxetine (Paxil) and sertraline (Zoloft) Please discuss this with your doctor

doctor1 MD

Good morning Benzina, Masturbation does not cause acne. I see you are a 19 year old male; at that age it is quite normal to experience acne flare-ups. I would just try good skin cleansing techniques such as cleaning your face nightly with an oatmeal based or acne based scrub but do not be abrasive to your skin. Keep it as clean as you can and wash your hands frequently as they touch your face.